# SDR CALA2018032100960

- Difficulty date: March 20, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 145N54443
- Condition: Corroded
- Location: Bs 1495-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BULK CARGO FLOOR SUPPORT LBL 7.55,  BS 1495 TO 1640 HAS CORROSION AT MULTIPLE AREAS.  REMOVED THE CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53, AD1, DETAIL 5.  REPAIRED IAW SRM 53-00-53, REPAIR 1, PG 201.
